# SDR AALA201711069021

- Difficulty date: November 3, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 10,754 hours, 3,358 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW. CHARGED L2 DOOR EMERGENCY OPERATING CYLINDER TO PROPER PRESSURE PER AMM 52-22-00.
